Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 44, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2014, 4:25 PM EDT for Banks County, Hall County, Georgia. It was in force for 35 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2014, 4:25 PM EDT (20:25 UTC)
- Expired
- May 25, 2014, 5:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Banks County, GA, Hall County, GA
The radar
The Greer radar (KGSP), 132 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 4:40 PM EDT | HAIL 0.88 | Alto, GA | REPORT RELAYED BY NWS GSP. |
| May 25, 4:40 PM EDT | HAIL 1.25 | 5 Sw Cornelia, GA | JUST SOUTHWEST OF ALTO GEORGIA. HALF DOLLAR SIZED HAIL AND WIND STRONG ENOUGH TO BRING DOWN SOME SMALL LIMBS. |
| May 25, 4:45 PM EDT | HAIL 1 | 3 Ene Belton, GA | |
| May 25, 4:45 PM EDT | HAIL 1.75 | 3 Ene Belton, GA | |
| May 25, 5:01 PM EDT | HAIL 1.75 | 3 Wnw Mount Pleasant, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 896 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
141
WUUS52 KFFC 252025
SVRFFC
GAC011-139-252100-
/O.NEW.KFFC.SV.W.0044.140525T2025Z-140525T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT SUN MAY 25 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HALL COUNTY IN NORTH CENTRAL GEORGIA
BANKS COUNTY IN NORTHEAST GEORGIA
* UNTIL 500 PM EDT
* AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF LULA...MOVING SOUTHEAST AT 20 MPH. THIS STORM HAS A
HISTORY OF PRODUCING NEAR QUARTER SIZED HAIL IN WHITE COUNTY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3444 8362 3450 8353 3447 8340 3444 8338
3433 8339 3428 8334 3422 8340 3426 8348
3425 8351 3428 8358 3447 8380 3451 8377
3451 8366
TIME...MOT...LOC 2024Z 308DEG 16KT 3449 8364
$$
301 follow-up statement
078
WWUS52 KFFC 252032
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT SUN MAY 25 2014
GAC011-139-252100-
/O.CON.KFFC.SV.W.0044.000000T0000Z-140525T2100Z/
BANKS GA-HALL GA-
432 PM EDT SUN MAY 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN HALL AND BANKS COUNTIES...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF LULA..MOVING SOUTHEAST AT 20 MPH. HAIL
TO QUARTER SIZED HAS ALREADY BEEN REPORTED WITH THIS STORM OVER
CLEVELAND GEORGIA.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOLLINGSWORTH...FIVE POINTS...BANKS CROSSING...PINEFIELD CROSSROADS
AND HOMER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3444 8362 3450 8353 3447 8340 3444 8338
3433 8339 3428 8334 3422 8340 3426 8348
3425 8351 3428 8358 3447 8380 3451 8377
3451 8366
TIME...MOT...LOC 2031Z 311DEG 16KT 3446 8361
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:51 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 25, 2:51 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EDT SUN MAY 25 2014 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MAINLY ACROSS NORTH AND EAST GA AND INTO TENNESSEE AND THE CAROLINAS. THESE STORMS SHOULD STAY ACROSS THIS AREA BUT WILL MOST LIKELY SEE AN ISOLATED SHRA/TSRA MAKE ITS WAY INTO THE ATL AREA. AREAS S AND W OF ATL SHOULD STAY DRY THROUGH TONIGHT. UPPER RIDGE OVER THE MS RIVER VALLEY WILL BEGIN TO MOVE SLOWLY EAST THROUGH THE SHORT TERM BECOMING CENTERED ALONG THE AL/GA LINE BY 12Z TUE. SURFACE BERMUDA LIKE RIDGE ALSO BEGINS TO BUILD INTO THE AREA AROUND THE SAME TIME. THERE IS STILL A DECENT AMOUNT OF MOISTURE STREAMING ACROSS THE AREA MON IN THE NWLY FLOW SO WILL KEEP MENTIONS OF SHOWERS AND THUNDERSTORMS IN THE FORECAST DUE TO DECENT INSTABILITY AND DAY TIME HEATING EXPECTED. THE WEAK BOUNDARY ORIENTED NORTHWEST TO SOUTHEAST ACROSS THE STATE SHOULD ALSO ACT AS A CATALYST FOR CONVECTIVE DEVELOPMENT MON. ISOLATED STORMS COULD PRODUCE STRONG WINDS AND HAIL. AN INCREASE IN MID/HIGH CLOUDS WILL AFFECT AFTERNOON MAX TEMPERATURES...HOWEVER HAVE STAYED ON THE WARM SIDE OF GUIDANCE FOR PERSISTENCE. 01 .LONG TERM /TUESDAY THROUGH SUNDAY/... MODELS CONTINUE TO ADVERTISE MORE DIURNAL CONVECTIVE ACTIVITY...AND CURRENT SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA EACH DAY LOOK TO BE APPROPRIATE. HAVE ADJUSTED MAX GRIDS TO ACCOUNT FOR LATEST GUIDANCE AND BETTER AGREEMENT WITH NEIGHBORING OFFICES. THE PREVIOUS FORECAST DISCUSSION FOLLOWS. 31 /ISSUED 412 AM EDT SUN MAY 25 2014/ A MORE TYPICAL SUMMER-LIKE PATTERN WITH INCREASED DIURNAL CONVECTIVE ACTIVITY IS ON TAP THROUGH THE LONG TERM. GUIDANCE CONTINUES TO BE IN OVERALL GOOD AGREEMENT. A WEAKENING UPPER TROUGH WITH A BROAD ENHANCED MOISTURE FIELD WILL SLOWLY SETTLE INTO THE SOUTHEAST CONUS. WITH A LACK OF SYNOPTIC SCALE DYNAMICS...THE ENVIRONMENT SHOULD BE RATHER STAGNANT AND MARKED BY MODERATE INSTABILITY AND WEAK SHEAR. HAVE UPPED THE CHANCE POPS FOR THE DAYTIME PERIODS OF WEDNESDAY THROUGH FRIDAY BASED ON THE PROGGED DEEPER MOISTURE AND APPROACH OF TROUGH. HAVE PEGGED THURSDAY AS THE GREATEST CHANCE FOR SHOWERS/STORMS IN THE PERIOD AS A WEAK SFC HIGH SLIDES SOUTHWARD INTO THE MID-ATLANTIC AND A RESULTANT WEDGE FRONT LOOKS TO PUSH INTO THE CWA FROM THE NORTHEAST...POSSIBLY AIDING IN CONVECTIVE TRIGGERING. THE TIMING AND STRENGTH OF THIS WILL NEED TO BE MONITORED WITH FUTURE MODEL RUNS. GENERAL BLEND OF GUIDANCE KEEPS TEMPS MAINLY 5-7 DEGREES ABOVE CLIMO NORMS. BAKER && .AVIATION... 18Z UPDATE... SHRA/TSRA POP ACROSS NORTH AND EAST GA. SO FAR THEY ARE STAYING AWAY FROM THE TAF SITES BUT SHOULD SEE SOME BUY 20-22Z. WILL CONTINUE TO SEE VFR THROUGH THE PERIOD EXCEPT IN AND AROUND ANY TSRA DEVELOPMENT. WINDS SHOULD STAY OUT OF THE W TO NW THEN TURN TO THE EAST AFTER SUNSET. THE WINDS WILL TURN BACK TO THE W BY 14-16Z MON AS MIXING BEGINS. WIND SPEEDS WILL STAY 10KT OR LESS WITH SOME STRONGER GUST IN AND AROUND TSRA. VSBYS AND CEILINGS WILL STAY VFR EXCEPT IN TSRA ALSO. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 86 67 88 / 30 40 30 40 ATLANTA 67 87 69 86 / 30 30 30 30 BLAIRSVILLE 59 83 61 82 / 30 30 30 40 CARTERSVILLE 63 88 64 87 / 30 30 30 30 COLUMBUS 68 91 69 89 / 10 20 20 20 GAINESVILLE 65 85 67 86 / 30 40 30 30 MACON 66 88 67 89 / 20 40 30 30 ROME 62 87 64 88 / 20 30 30 30 PEACHTREE CITY 63 88 65 87 / 20 30 30 30 VIDALIA 68 88 70 89 / 30 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....31 AVIATION...01
Hazardous weather outlook, May 25, 12:07 PM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1207 PM EDT SUN MAY 25 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1207 PM EDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS WILL SPREAD ACROSS THE MAJORITY OF THE AREA THIS AFTERNOON INTO EVENING. ISOLATED STRONG STORMS ARE POSSIBLE AND SEVERE CANNOT BE RULED OUT WITH STRONG GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY DUE TO MAINLY THE COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY. THE AFTERNOON AND EVENING PERIODS OF WEDNESDAY THROUGH FRIDAY LOOK TO HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG AND ISOLATED SEVERE DEVELOPMENT CANNOT BE RULED OUT. THE MAIN THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 25, 3:47 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT SUN MAY 25 2014
GAZ003-004-252015-
347 PM EDT SUN MAY 25 2014
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RINGGOLD...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WHITFIELD AND CATOOSA COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE RINGGOLD...BOYNTON...INDIAN SPRINGS...
GRAYSVILLE...SALEM AND COHUTTA. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3499 8493 3498 8493 3485 8504 3492 8524
3499 8520
TIME...MOT...LOC 1947Z 211DEG 11KT 3497 8508
30Special weather statement, May 25, 3:52 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT SUN MAY 25 2014
GAZ016-023-252015-
352 PM EDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN WHITE AND HALL COUNTIES UNTIL 415 PM EDT...
AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLEVELAND...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WHITE AND HALL COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE QUALATCHEE LAKE...SMITHGALL WOODS
CONSERVATION AREA...CLEVELAND...LEAF AND MOSSY CREEK. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3470 8377 3462 8363 3460 8364 3454 8361
3451 8365 3444 8362 3438 8368 3457 8386
TIME...MOT...LOC 1952Z 309DEG 12KT 3458 8376
30Local storm report, May 25, 4:06 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 2 N RINGGOLD 34.94N 85.11W
05/25/2014 E0.75 INCH CATOOSA GA FOREST SERVICE
&&
EVENT NUMBER FFC1400596
NLISTLocal storm report, May 25, 4:12 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL 1 S CLEVELAND 34.58N 83.76W
05/25/2014 E0.75 INCH WHITE GA LAW ENFORCEMENT
&&
EVENT NUMBER FFC1400598
KSTELLLocal storm report, May 25, 4:16 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL CLEVELAND 34.60N 83.76W
05/25/2014 E0.88 INCH WHITE GA PUBLIC
&&
EVENT NUMBER FFC1400599
NLISTSpecial weather statement, May 25, 4:22 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 422 PM EDT SUN MAY 25 2014 GAZ032-033-045-252045- 422 PM EDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN COBB...DEKALB AND FULTON COUNTIES UNTIL 445 PM EDT... AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MABLETON...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS COBB...DEKALB AND FULTON COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WHITE WATER PARK...DOBBINS AIR RESERVE BASE...MABLETON...SMYRNA...EDGEWOOD...BUCKHEAD...LA VISTA... KIRKWOOD...EAST LAKE...BROOKHAVEN...DECATUR...DRUID HILLS... CHAMBLEE...BOLTON AND BANKHEAD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3389 8424 3366 8435 3382 8464 3398 8453 TIME...MOT...LOC 2022Z 288DEG 9KT 3384 8454 30
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 1:52 PM EDT | Special Weather Statement | FFC | White | 23 min |
| May 25, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 35 min |
| May 25, 2:29 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| May 25, 2:41 PM EDT | Special Weather Statement | FFC | Union | 34 min |
| May 25, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 35 min |
| May 25, 3:47 PM EDT | Special Weather Statement | FFC | Catoosa | 28 min |
| May 25, 3:52 PM EDT | Special Weather Statement | FFC | White | 23 min |
| May 25, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 32 min |
| May 25, 4:22 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
| May 25, 4:46 PM EDT | Special Weather Statement | FFC | DeKalb | 29 min |
| May 25, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 35 min |
| May 25, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Madison | 31 min |
| May 25, 5:06 PM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| May 25, 5:20 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 25 min |
| May 25, 5:28 PM EDT | Special Weather Statement | FFC | Newton | 32 min |
| May 25, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 44 min |
| May 25, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 42 min |
| May 25, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Walton | 34 min |
| May 25, 5:56 PM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| May 25, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 50 min |
| May 25, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Greene, Jackson, Morgan, Oconee and 1 more | 34 min |
| May 25, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 40 min |
| May 25, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Jackson, Madison, Oconee, Oglethorpe | 45 min |
| May 25, 7:18 PM EDT | Special Weather Statement | FFC | Candler | 12 min |
| May 25, 7:27 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 48 min |
| May 25, 7:28 PM EDT | Special Weather Statement | FFC | Greene | 32 min |
| May 25, 7:34 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro | 41 min |
| May 25, 7:55 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Putnam | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.